# SDR UIEA2016020300038

- Difficulty date: February 2, 2016
- Submitted: February 6, 2016
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 68,659 hours, 9,462 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON FRAME OF L1 ENTRY DOOR, FWD UPPER CORNER.  ACCOMPLISHED EI NR T2015A52B-2795 REV 2.  JOB COMPLETED & COND CHECKED NORMAL.
